| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosomax @ 37
Re: Fosomax @ 37
[ Back to Messages
Posted by Susan
on October 03, 2000 at 16:32:25:
In Reply to: Re: Fosomax @ 37 posted by Karen T on September 06, 2000 at 23:56:21:
: I too am on Fosomax -- I am 39 years old and was diagnosed with osteoporosis in my him this past April. I also have Grave's Disease (hyperthyroid) but no longer have a thyroid (it was ablated). I have been on thyrdoid meds for 12 years now -- and we suspect that my thyroid condition is what caused my osteo. Did your endocrinologist ever tell you about the possibility of osteo problems due to your thyroid problem?
: : I myself have been taking Fosomax for 2.5 monts wiht only one side effect, wieght gain. I was diagnosed with osteoporosis in April. I am young (37) for this condition. I feel fortunate that I was able to find the condition "early" and hope to stop the progresiion if possible. Anyone who would like t ochat about this situation, feel free to e-mail me.
: Hi. I am 42 years old and my first bone density scan revealed severe bone loss. (-2.4) I have not begun any meds yet. (I see my Dr. this week) Are you only on Fosamax? Do you know what caused your bone loss? My mother has osteoporosis, but her case is not severe and she did not develop it until age 64. I am on Thyroid med. and am wondering if this is the reason for my bone loss. You can e mail me back at firstname.lastname@example.org.
All times are GMT -7. The time now is 05:16 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!